# SDR IPXA2019042974497

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 19,554 hours, 12,248 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: #1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON SHUTDOWN, RECEIVED AN EPR MODE #1 ENGINE FAULT. ALONG WITH ECAM ENG #1 FAIL & OIL PRESSURE LOW LIGHT ON CENTER INSTRUMENT PANEL.ACCOMPLISHED FADEC GRND TEST PER TSM 73-21-04 NO RETRIEVABLE FAULTS. ACCOMPLISHED ENG RUN IAW AMM 71-00-00 ALL PERAMETERS. NORMAL. ENG. SHUTDOWN NORMAL. NO DEFECTS NOTED.
